# SDR SWAA2022030326240

- Difficulty date: February 11, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Anchor
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB NET TIE DOWN ANCHOR PLATE AFT OF DOOR / REMOVED & REPLACED A.C.B. TIE DOWN ANCHOR PLATE AFT OF DOOR INSTALLED PER AMM 25-52-10-400-801
